MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NON OPERATIVE ARM BOARD TENET 7437; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. NON OPERATIVE ARM BOARD TENET 7437; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 72203415
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arm board tenet was not holding.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: h2, h6.The reported device, intended for use in treatment, was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
NON OPERATIVE ARM BOARD TENET 7437
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10524642
Report Number1643264-2020-01139
Device Sequence Number11542752
Product Code FWZ
UDI-Device Identifier00885554023527
UDI-Public00885554023527
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2015
Device Model Number72203415
Device Catalogue Number72203415
Device Lot Number3466
Was Device Available for Evaluation? Device Returned to Manufacturer
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1